# SDR AALA202207299720

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE CATCHES HARD ON DOOR SILL WHEN DOOR IS CLOSED. ADJUSTED GIRT Z FOLD PER AMM 25-66-01.
